# SDR MXIA2019021500001

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N476BJ
- Make and model: Beech 400A
- Aircraft serial: RK176
- Aircraft time: 7,581 hours, 7,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Part serial: NA
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 7,581 hours, 7,581 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING THE LEFT MAIN GEAR DOWN AND LOCKED (GREEN) LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS EXTENDED. THE FLIGHT CREW PERFORMED A GO-AROUND TO COMPLY WITH THE CHECKLIST REQUIREMENTS. AFTER GOING THROUGH THE CHECKLIST AND VERIFYING THE GEAR WAS DOWN AND LOCKED, A NORMAL LANDING WAS MADE WITHOUT INCIDENT. MAINTENANCE WAS PERFORMED AND THE LEFT DOWN AND LOCKED (GREEN) LIGHT BULB WAS FOUND TO BE BURNED OUT. A NEW BULB WAS INSTALLED. NO FURTHER DISCREPANCY NOTED.
